# SDR CALA2012100400636

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1000
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AREA ANOMALY FOUND AT STA 147.90 AND 17 " FROM REAR SPAR ANOMALY MEASURES .750" LONG SKIN CRACK AT STA 147.90 LT STAB LOWER SKIN REPAIRED IAW SRM T/R 55-15 / 55-10-01 AND ECRA 5510-02160 REPAIR TO BE INSP AT 56000 FLT CYC'S AFTER INITIAL REPAIR FOLLOWED BY REINSP. AT 9000 FLT CYC INTERVALS IAW PARA 5 INSP REQUIREMENTS.  QC PERFORM A DVI AND LFEC OF THE REPAIR ON LT H/S SKIN AT STA 147.90 WITHIN THE INITIAL INSP THRESHOLD OF 56,000 FLIGHT CYCLES FROM 03/26/2011 AND ACCOMPLISH A REPEDITIVE INSP EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01, REPAIR 11, TABLE 204 AND TABLE 206. 1) INIT: W/I 56K F/C. INIT WILL AUTO-ITO TO 2) RIR: W/I EVERY 9K F/C THEREAFTER.
